The Annals of Statistics

Bootstrapping Explosive Autoregressive Processes

I. V. Basawa, A. K. Mallik, W. P. McCormick, and R. L. Taylor

Full-text: Open access

Abstract

Asymptotic validity of the bootstrap is established for the least squares estimate of the parameter of an explosive first-order autoregressive process. It is noted that nonnormal limit distributions are obtained for both the traditional and the bootstrap estimates. The theoretical bootstrap validity results are supported by appropriate simulation.

Article information

Source
Ann. Statist., Volume 17, Number 4 (1989), 1479-1486.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347376

Digital Object Identifier
doi:10.1214/aos/1176347376

Mathematical Reviews number (MathSciNet)
MR1026294

Zentralblatt MATH identifier
0694.62038

JSTOR
links.jstor.org

Subjects
Primary: 62M07: Non-Markovian processes: hypothesis testing
Secondary: 62M09: Non-Markovian processes: estimation 62M10: Time series, auto-correlation, regression, etc. [See also 91B84] 62E20: Asymptotic distribution theory

Keywords
Autoregressive process bootstrap asymptotics nonstationary processes

Citation

Basawa, I. V.; Mallik, A. K.; McCormick, W. P.; Taylor, R. L. Bootstrapping Explosive Autoregressive Processes. Ann. Statist. 17 (1989), no. 4, 1479--1486. doi:10.1214/aos/1176347376. https://projecteuclid.org/euclid.aos/1176347376


Export citation